On schurity of one-sided bimodule problems
We consider a class of normal bimodule problems satisfying some structure, triangularity and finiteness conditions (one-sided bimodule problems). We study the structure of non-schurian bimodule problems from our class and describe explicitly the minimal non-schurian one-sided bimodule problems.
Saved in:
Date: | 2019 |
---|---|
Main Authors: | , |
Format: | Article |
Language: | English |
Published: |
Інститут прикладної математики і механіки НАН України
2019
|
Series: | Algebra and Discrete Mathematics |
Online Access: | http://dspace.nbuv.gov.ua/handle/123456789/188485 |
Tags: |
Add Tag
No Tags, Be the first to tag this record!
|
Journal Title: | Digital Library of Periodicals of National Academy of Sciences of Ukraine |
Cite this: | On schurity of one-sided bimodule problems / V. Babych, N. Golovashchuk // Algebra and Discrete Mathematics. — 2019. — Vol. 28, № 2. — С. 157–170. — Бібліогр.: 18 назв. — англ. |